# SDR UPS01435666

- Difficulty date: April 14, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65B11751602
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 R3 DR CUTOUT FWD LOWER CORNER REVEAL CRACKED AS MARKED.     R3 DR CUTOUT FWD LOWER CORNER REVEAL REPLACED AS PER SRM 51-10-01.
